MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH; TRULIANT PIN PULLER SYRINGE STYLE

EXACTECH, INC. EXACTECH; TRULIANT PIN PULLER SYRINGE STYLE
Catalog Number 02-029-90-4100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.
 
Event or Problem Description
When re-setting trays in spd after surgery i always check the instruments to make sure they are clean and functioning as expected.When checking the truliant tibia pin puller i noticed that one of the prongs was broken off.The broken pin puller will be sent back to exacetch.Found in spd when cleaning up/resetting trays after surgery.Additional information received from rep: i am unsure what patient or case this happened from as there was multiple knees that day and spd does not categorize washed pans by when each case was.I will check post op x-rays.The prong was not seen with the instruments on spd.It wasn¿t found.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the revision reported based on review of the available information, the breakage area of the component being relatively thin which does not offer great safety margin when the instrument is subject to off-axis loading.Off-axis loading when the user applies a bending moment to the device during pin driving/pulling.No information provided in the following section(s): a2, a3, a4, a5, b6, b7, the following section(s) have additional info: g4, g7, h1, h2, h3, and h7.

Brand Name
EXACTECH
Common Device Name
TRULIANT PIN PULLER SYRINGE STYLE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10946346
Report Number1038671-2020-00636
Device Sequence Number3230859
Product Code LXH
UDI-Device Identifier10885862585882
UDI-Public10885862585882
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-029-90-4100
Device Lot Number105612050
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date12/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;